# SDR ASAA2019062929880

- Difficulty date: June 29, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 25,677 hours, 8,383 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

#1 ENG EEC BITE TEST SHOWS FAULT MAINT MSG 73-21271 "THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE" SHORT TIME FAULT, DEFERRED PER TC 78273000. GROUNDED - YES. REF FIM 73-27 TASK 804. ACCOMPLISHED #1 EEC BITE, NO CURRENT FAULTS. FAULT MESSAGE 73-21271 SHOWS IN LEG 6. ACCOMPLISHED #1 ENGINE IDLE RUN. ACCOMPLISHED #1 EEC BITE, NO CURRENT FAULTS. THIS CLEARS PLT. GROUND VERIFICATION, VERIFIED.
